English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56431/90260 (63%)
Visitors : 11697621      Online Users : 19
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/98420

    Title: Approximations for multiple scan statistic on the circle
    Authors: Lin, Chien-Tai
    Contributors: 淡江大學數學學系
    Keywords: Compound Poisson approximation;Markov chain approximation;Spacings;Symbolic computation
    Date: 2014-06
    Issue Date: 2014-07-31 17:18:40 (UTC+8)
    Publisher: Philadelphia: Taylor & Francis Inc.
    Abstract: Multiple scan statistic is usually used by epidemiologist to test the uniformity or clustering of data.In this article, we extend the work of Lin (1999) to give a general expression for the moments of multiple scan statistic on a circle, and use these moments to approximate its distribution using Markov chain and compound Poisson approximations proposed by Huffer and Lin (1997a) and Lin (1993). Numerical results are presented to evaluate the performance of these approximations.
    Relation: Communications in Statistics-Theory and Methods 43 (10-12), pp.2476-2488
    DOI: 10.1080/03610926.2013.771746
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Approximations for Multiple Scan Statistics on the Circle.pdf357KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback